# SDR 97UAL900778

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide Door
- Part number: D31393109
- Condition: Missing
- Location: Lt Wing
- Component: Air Cruisers, D31393109
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

OVERWING ESCAPE SLIDE LOST IN FLIGHT.  *S/D*  FORWARD LATCH OF OFF WING ESCAPE SLIDE COMPARTMENT DOOR NOT LATCHED.  TYPE II MAINTENANCE REPAIRS ACCOMPLISHED ON A/C.  IMPLEMENTING SB 757-25-0182, OFF WING SLIDE COMPARTMENT DOOR LATCH MOD AND SENSOR RELOCATION.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 757-25-0182](https://openairdocs.org/service-documents/boeing/sb-757-25-0182.md). Cited as "SB 757-25-0182". OpenAirDocs has a copy of another revision
